EconPapers    
Economics at your fingertips  
 

An enlargement of filtration formula with applications to multiple non-ordered default times

Monique Jeanblanc (), Libo Li () and Shiqi Song ()
Additional contact information
Monique Jeanblanc: Université Paris Saclay
Libo Li: University of New South Wales
Shiqi Song: Université Paris Saclay

Finance and Stochastics, 2018, vol. 22, issue 1, 205-240

Abstract: Abstract In this work, for a reference filtration F $\mathbb {F}$ , we develop a method for computing the semimartingale decomposition of F $\mathbb {F}$ -martingales in a specific type of enlargement of F $\mathbb {F}$ . As an application, we study the progressive enlargement of F $\mathbb {F}$ with a sequence of non-ordered default times and show how to deduce results concerning the first-to-default, k $k$ th-to-default, k-out-of-n-to-default or all-to-default events. In particular, using this method, we compute explicitly the semimartingale decomposition of F $\mathbb {F}$ -martingales under the absolute continuity condition of Jacod.

Keywords: Enlargement of filtration; Non-ordered default times; Reduced form credit risk modeling; Semimartingale decomposition; 60G07; 91G40 (search for similar items in EconPapers)
JEL-codes: G14 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00780-017-0349-z Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:22:y:2018:i:1:d:10.1007_s00780-017-0349-z

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-11-06
Handle: RePEc:spr:finsto:v:22:y:2018:i:1:d:10.1007_s00780-017-0349-z